MAUDE Adverse Event Report: TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE

TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number PNDL, 5BV TVH TP 32G 4MM100CT 30/CS
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Pen needles were not returned for evaluation.Most likely underlying root cause: mlc-061: improper use/mishandled by end user.Note: manufacturer was unable to perform follow-up call to customer to ensure the initial concern is resolved - customer did not provide contact information.
 
Event or Problem Description
Consumer reported complaint for the true plus pen needles.Brother is calling on behalf of the customer.Customer stated that the pen needles were not aspirating the insulin.The package was not open or damaged when received by the customer.The customer is using the product out of this package for the first time.The customer is not using compatible product.At the time of the call the customer felt well and did not report any symptoms.No medical intervention related to the use of the product was reported.

Brand Name
PEN NEEDLES FG
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key21118062
Report Number1000113657-2025-00007
Device Sequence Number18313434
Product Code FMI
UDI-Device Identifier00021292010805
UDI-Public(01)00021292010805(17)290430(10)4E609
Combination Product (Y/N)N
PMA/510(K) Number
K180720
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPNDL, 5BV TVH TP 32G 4MM100CT 30/CS
Device Lot Number4E609
Was Device Available for Evaluation? No
Distributor Facility Aware Date12/17/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/17/2024
Initial Report FDA Received Date01/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown